Works matching DE "COHOMOLOGY theory"
Results: 1718
A Hodge theory for Alexandrov spaces with curvature bounded from above.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 3, p. 291, doi. 10.1142/S0219530514500183
- By:
- Publication type:
- Article
Hochschild Cohomology of Algebras of Semidihedral Type. V. The Family $$ SD\left(3\mathcal{K}\right) $$.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 4, p. 493, doi. 10.1007/s10958-016-3122-5
- By:
- Publication type:
- Article
Hochschild Cohomology for Algebras of Dihedral Type. V. The Family D(3K) in Characteristic Different from 2.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 3, p. 385, doi. 10.1007/s10958-016-3115-4
- By:
- Publication type:
- Article
The BV-Algebra Structure on the Hochschild Cohomology of Local Algebras of Quaternion Type in Characteristic 2.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 3, p. 427, doi. 10.1007/s10958-016-3118-1
- By:
- Publication type:
- Article
Cohomology of the Iwasawa Subgroup of the Group U( p, p) in Nonunitary Representations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 6, p. 700, doi. 10.1007/s10958-016-2875-1
- By:
- Publication type:
- Article
Single-Valued q-Differentials on a Variable Finite Riemann Surface.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 6, p. 857, doi. 10.1007/s10958-016-2747-8
- By:
- Publication type:
- Article
Čech Cohomology with Coefficients in a Topological Abelian Group.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 1, p. 40, doi. 10.1007/s10958-015-2601-4
- By:
- Publication type:
- Article
Hochschild Cohomology for Self-Injective Algebras of Tree Class D. VI.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 500, doi. 10.1007/s10958-015-2508-0
- By:
- Publication type:
- Article
Hochschild Cohomology for Algebras of Dihedral Type. IV. The family D(2 B)( k, s, 0).
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 522, doi. 10.1007/s10958-015-2510-6
- By:
- Publication type:
- Article
The Hochschild Cohomology Ring for Self-Injective Algebras of Tree Class E.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 614, doi. 10.1007/s10958-015-2517-z
- By:
- Publication type:
- Article
Hochschild Cohomology for Algebras of Semidihedral Type. IV. The Cohomology Algebra for the Family SD(2ℬ)(k, t, c) in the Case c = 0.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 3, p. 360, doi. 10.1007/s10958-014-2048-z
- By:
- Publication type:
- Article
A Compendium of Lie Structures on Tensor Products.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 3, p. 266, doi. 10.1007/s10958-014-1855-6
- By:
- Publication type:
- Article
Topologically Induced 2-in/2-out Operation on Loop Cohomology.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 6, p. 862, doi. 10.1007/s10958-014-1767-5
- By:
- Publication type:
- Article
On non-Abelian Leibniz cohomology.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 481, doi. 10.1007/s10958-013-1593-1
- By:
- Publication type:
- Article
On Finite-Valued Cohomology Theories.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 3, p. 369, doi. 10.1007/s10958-013-1462-y
- By:
- Publication type:
- Article
Hochschild Cohomology for Algebras of Semidihedral Type. III. The Family SD (2 $$ \mathcal{B} $$) in Characteristic 2.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 2, p. 200, doi. 10.1007/s10958-013-1384-8
- By:
- Publication type:
- Article
Transferred characteristic classes and generalized cohomology rings.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 1, p. 10, doi. 10.1007/s10958-013-1172-5
- By:
- Publication type:
- Article
Cohomology of algebras of semidihedral type. VIII.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 5, p. 582, doi. 10.1007/s10958-013-1149-4
- By:
- Publication type:
- Article
Hochschild cohomology for self-injective algebras of tree class D. V.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 5, p. 551, doi. 10.1007/s10958-013-1147-6
- By:
- Publication type:
- Article
The kuz'minov-shvedov addition lemma in a quasi-abelian category.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 3, p. 426, doi. 10.1007/s10958-012-0997-7
- By:
- Publication type:
- Article
ON THE PROPERTIES OF FORMAL LOCAL COHOMOLOGY MODULES.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 1, doi. 10.22103/jmmr.2022.19129.1212
- By:
- Publication type:
- Article
NEW GENERALIZATION OF MANIFOLDS AND ORBIFOLDS USING OF GENERALIZED GROUPS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2022, v. 11, n. 2, p. 19, doi. 10.22103/jmmrc.2022.17544.1144
- By:
- Publication type:
- Article
DEFORMATIONS AND EXTENSIONS OF BIHOM-ALTERNATIVE ALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2023, v. 34, p. 159, doi. 10.24330/ieja.1260492
- By:
- Publication type:
- Article
GRADED S-1-ABSORBING PRIME SUBMODULES IN GRADED MULTIPLICATION MODULES.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 32, p. 62, doi. 10.24330/ieja.1081701
- By:
- Publication type:
- Article
ON THE ASSOCIATED PRIMES OF THE d-LOCAL COHOMOLOGY MODULES.
- Published in:
- International Electronic Journal of Algebra, 2019, v. 25, p. 55, doi. 10.24330/ieja.504110
- By:
- Publication type:
- Article
H-GALOIS EXTENSIONS WITH NORMAL BASIS FOR WEAK HOPF ALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 21, p. 23, doi. 10.24330/ieja.295749
- By:
- Publication type:
- Article
The first cotangent cohomology module for matroids.
- Published in:
- Journal of Combinatorial Algebra, 2023, v. 7, n. 3/4, p. 327, doi. 10.4171/JCA/73
- By:
- Publication type:
- Article
The first cotangent cohomology module for matroids.
- Published in:
- Journal of Combinatorial Algebra, 2023, v. 7, n. 2, p. 327, doi. 10.4171/JCA/73
- By:
- Publication type:
- Article
Cohomology ring of the flag variety vs Chow cohomology ring of the Gelfand-Zetlin toric variety.
- Published in:
- Journal of Combinatorial Algebra, 2022, v. 6, n. 1, p. 1, doi. 10.4171/JCA/56
- By:
- Publication type:
- Article
COMPLEX COBORDISM MODULO SPHERICAL COBORDISM.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2024, v. 178, n. 3, p. 529
- By:
- Publication type:
- Article
THE TAUTNESS PROPERTY FOR HOMOLOGY THEORIES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2024, v. 178, n. 3, p. 361
- By:
- Publication type:
- Article
A LIPSCHITZ VERSION OF DE RHAM THEOREM FOR L<sub>p</sub>-COHOMOLOGY.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 2, p. 189
- By:
- Publication type:
- Article
ON THE LERAY-HIRSCH THEOREM.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 1, p. 75
- By:
- Publication type:
- Article
ON THE EXISTENCE OF UNIVERSAL SERIES WITH SPECIAL PROPERTIES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 3, p. 435
- By:
- Publication type:
- Article
ON THE SECONDARY COHOMOLOGY OPERATIONS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 3, p. 429
- By:
- Publication type:
- Article
On Hom-F-manifold algebras and quantization.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1153, doi. 10.55730/1300-0098.3149
- By:
- Publication type:
- Article
Higher cohomologies for presheaves of commutative monoids.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 6, p. 2534, doi. 10.3906/mat-2104-57
- By:
- Publication type:
- Article
On essential cohomology of powerful p-groups.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 1, p. 439, doi. 10.3906/mat-1806-51
- By:
- Publication type:
- Article
The cohomological structure of fixed point set for pro-torus actions on compact spaces.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3164, doi. 10.3906/mat-1806-55
- By:
- Publication type:
- Article
A note on the associated primes of local cohomology modules for regular local rings.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2775, doi. 10.3906/mat-1602-67
- By:
- Publication type:
- Article
Relative stable (co)homology.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2707, doi. 10.3906/mat-1706-17
- By:
- Publication type:
- Article
On the attached prime ideals of local cohomology modules defined by a pair of ideals.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 216, doi. 10.3906/mat-1503-43
- By:
- Publication type:
- Article
Almost analytic forms with respect to a quadratic endomorphism and their cohomology.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 3, p. 322, doi. 10.3906/mat-1404-29
- By:
- Publication type:
- Article
On the equivariant cohomology algebra for solenoidal actions.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 6, p. 1081, doi. 10.3906/mat-1310-6
- By:
- Publication type:
- Article
Characteristic classes on Grassmannians.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 3, p. 492, doi. 10.3906/mat-1302-54
- By:
- Publication type:
- Article
Results of generalized local cohomology modules of 픞-minimax modules.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 4, p. 538, doi. 10.3906/mat-1007-31
- By:
- Publication type:
- Article
Moduli Stacks of Étale (φ,Γ)-Modules and the Existence of Crystalline Lifts.
- Published in:
- 2023
- By:
- Publication type:
- Book
Some background in algebraic topology.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 337
- By:
- Publication type:
- Article
Topological surgery and surgery spaces.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 143
- By:
- Publication type:
- Article
Classical surgery theory.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 93
- By:
- Publication type:
- Article